Alert archive / Michigan / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 93, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 24, 2006, 8:09 PM EDT for Wexford County, Michigan. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2006, 8:09 PM EDT (00:09 UTC)
- Expired
- Jul 24, 2006, 8:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
County Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 89 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 6:54 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1752 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KAPX 250009 SVRAPX MIC165-250115- /O.NEW.KAPX.SV.W.0093.060725T0009Z-060725T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GAYLORD MI 809 PM EDT MON JUL 24 2006 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEXFORD COUNTY IN NORTHERN LOWER MICHIGAN * UNTIL 915 PM EDT * AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF MESICK...OR ABOUT 8 MILES SOUTHEAST OF THOMPSONVILLE...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SHERMAN AND MESICK AROUND 815 PM EDT... BUCKLEY AROUND 820 PM EDT... MANTON AROUND 850 PM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4452 8582 4433 8581 4430 8534 4451 8535 $$ JPB/JZ
2 follow-up statements
000 WWUS34 KAPX 250028 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 828 PM EDT MON JUL 24 2006 MIC165-250115- /O.CON.KAPX.SV.W.0093.000000T0000Z-060725T0115Z/ WEXFORD MI- 828 PM EDT MON JUL 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR WEXFORD COUNTY... AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BUCKLEY...OR ABOUT 14 MILES EAST OF THOMPSONVILLE...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES NORTH OF MEAUWATAKA AROUND 840 PM EDT... MANTON AROUND 855 PM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4451 8576 4436 8575 4430 8534 4451 8535 $$ JPB/JZ
000 WWUS34 KAPX 250045 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 845 PM EDT MON JUL 24 2006 MIC165-250055- /O.CAN.KAPX.SV.W.0093.000000T0000Z-060725T0115Z/ WEXFORD MI- 845 PM EDT MON JUL 24 2006 ...THE SEVERE THUNDERSTORM WARNING FOR WEXFORD COUNTY IS CANCELLED... AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED. THE WARNING HAS THEREFORE BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES. LAT...LON 4452 8582 4433 8581 4430 8534 4451 8535 $$ JPB/JZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:55 PM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 24, 3:55 PM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 355 PM EDT MON JUL 24 2006 .UPDATE...SFC/RUC/SATELLITE/RADAR AND UPPER AIR ANALYSIS SHOWING A WARM FRONT ACROSS FAR NE LAKE HURON WITH A VERY SOUPY AIR MASS OVER ALL OF NRN MICHIGAN WITH SFC TDS IN THE MIDDLE AND UPPER 60S. SFC COLD FRONT HAS WORKED ITS WAY INTO THE WESTERN UPPER/NRN WI BORDER WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE H8 THETA-E GRADIENT AND JUST AHEAD OF MID LEVEL DRYING NOTED ON WV IMAGERY. EARLIER PRECIPITATION HAS WORKED OVER THE AIR MASS ACROSS NRN MICHIGAN...RESULTING IN MORE STABLE CONDITIONS AND LIKELY A TOUCH OF SUBSIDENCE AS NEW CONVECTION HAS YET TO POP EVEN THOUGH SFC PARCELS HAVE RISEN WELL AND ABOVE (MID 80S/MID 60S) PROJECTED NUMBERS FROM EARLIER TODAY. WINDS ARE GUSTING QUITE WELL IN NORTHERN LOWER WHERE REMNANTS OF OVERNIGHT LLJ RESIDES. SEEING GUSTS TO 25 KNOTS ACROSS COASTAL CONVERGENCE REGIMES OF LAKE MICHIGAN...AND IN THE OSCODA/TAWAS AREAS (OFFSHORE GUSTS). CAN SEE SOME SEMBLANCE OF CLEARING SNEAKING INTO FAR NW CHIPPEWA COUNTY WHERE COLD FRONT HAS JUST ENTERED...AND DEEP SUBSIDENCE ENSUING ACROSS WESTERN ONTARIO AND LAKE SUPERIOR. FORECAST CONCERNS FOR TONIGHT REVOLVE AROUND SHOWER AND THUNDERSTORM CHANCES...AND POTENTIAL FOR SEVERE WEATHER. TONIGHT...SFC COLD FRONT NESTLES INTO NRN LOWER MICHIGAN LATE THIS EVENING AND TONIGHT AND BECOMES DIFFUSE/ILL-DEFINED OR JUST PLAIN STATIONARY. DEEP SUBSIDENCE GRAZES ACROSS EASTERN UPPER MISSING MOST ALL OF THE CWA WHILE WNW FLOW ALOFT WILL ROUGHLY PARALLEL THE FRONTAL ZONE. DO NOT SEE ANY REAL DECENT WAVE UPSTREAM THAT IS HELPING TO FORCE THE SHOWER AND STORM ACTION AHEAD OF THE FRONTAL ZONE...SO MUCH OF THIS ACTIVITY SHOULD WANE WITH TIME AS WE GO THROUGH THE EVENING. STILL EXPECTING AT LEAST ISOLATED DEVELOPMENT (ALTHOUGH CURRENT SATELLITE MAY SUGGEST OTHERWISE) BEFORE THE COLD FRONT PRESSES INTO NRN MICHIGAN...BUT APPEARS AS THOUGH THE PRECIP FROM EARLIER THIS MORNING MUST HAVE STABILIZED THE ATMOSPHERE MUCH MORE THAN ANALYSES SUGGEST. WILL START THE FORECAST OFF WITH SCATTERED ACTIVITY MAINLY ACROSS EASTERN UPPER AND FAR NW LOWER...THEN GRADUALLY SPREAD THIS ACTION INTO THE REMAINDER OF NRN LOWER. EXPECT AREAL COVERAGE TO BECOME LESS THROUGH THE LATER EVENING...BUT THETA-E MAX LAYS OUT ACROSS NRN LOWER WITH WEAK H8 LLJ OF 20-25 KTS STRETCHING ITSELF ACROSS THE M-55 CORRIDOR. THIS SET UP DOES NOT LOOK ALL THAT GREAT FOR ADDITIONAL DEVELOPMENT OVERNIGHT BUT CERTAINLY FEEL THAT THERE IS A CHANCE. CAN SEE A SHORTWAVE THAT WILL ARRIVE OUT IN SC LAKE MICHIGAN AROUND 12Z (IN THE DAKOTAS NOW). THIS FEATURE COULD ENHANCE THE AREAL COVERAGE OF OUR POTENTIAL PRECIP OVERNIGHT...BUT THIS FEATURE NEEDS FURTHER EVALUATION. OTHERWISE...BELIEVE THAT ISOLATED SHOWERS WILL BE AROUND FROM TIME TO TIME DURING THE LATE NIGHT. SEVERE CHANCES...ONCE SHOWERS AND THUNDERSTORMS START TO GO...WE MAY GET SOME RATHER STRONG STORMS. THE INSTABILITY IS THERE...BASED OFF EARLIER SOUNDING MODIFICATIONS/TAMDAR AND LAPS ANALYSES. ALL OF WHICH SUGGEST 1200-2000J/KG OF CAPE. 0-6KM BULK SHEAR WILL ONLY BE IN THE 20-30KT RANGE WITH THE FRONT ACROSS NRN LOWER...NEAR 35 KNOTS ACROSS EASTERN UPPER. WE DO NOT HAVE AS MUCH INSTABILITY AS OUT IN WISCONSIN BUT...PENNY SIZE HAIL AND DAMAGING WIND GUSTS LOOK TO BE THE MAIN THREATS. MARINE...WILL KEEP SMALL CRAFT ADVISORIES GOING THROUGH THE EVENING...UNTIL NOCTURNAL INFLUENCES AND WEAKENING LOW LEVEL WINDS END ANY CHANCES FOR 25 KNOT GUSTS ACROSS NRN MICHIGAN NEARSHORE WATERS. WAVES AT THIS POINT BASED ON OBSERVATIONS HAVE NOT EXCEEDED 4 FEET. SMD EXTENDED DISCUSSION...ACTIVE PATTERN SHAPING THROUGH THE WEEK...AS THE AMPLIFIED PATTERN ACROSS NORTH AMERICA BECOMES MORE ZONAL FOR THE MIDDLE TO END OF THE WEEK. NAM APPEARS TO BE THE OUTLIER AMONGST THE MODELS WITH A MORE AMPLIFIED SOLUTION THROUGH DAY 3. HAVE THEREFORE RELIED ON THE REMAINING TRIO...GFS/UKMET/ECMWF. A SERIES OF WEAK SHORTWAVES WILL IMPINGE UPON MICHIGAN JUST ABOUT EVERY DAY OF THE WEEK. BUT THE FRONTAL BOUNDARY ASSOCIATED WITH THE WAVE TODAY WILL GET HUNG UP OVER THE GREAT LAKES AS WEAK UPPER LEVEL FLOW AND A LACK STRONG SURFACE FEATURES KEEPS ADVECTION PROCESSES WEAK. THE INTERACTION BETWEEN THIS QUASI-STATIONARY FRONT...SHORTWAVES EMBEDDED IN THE WNW FLOW...AND LAKES BREEZES WILL KEEP A CHANCE OF THUNDERSTORMS IN THE FORECAST FOR THE REMAINDER OF THE WEEK. THE ARRIVAL OF A PATTERN CHANGE NEXT WEEKEND MAY RESULT QUIETER CONDITIONS...BUT THAT STILL REMAINS TO BE SEEN. TUESDAY...COMPLEX SITUATION SHAPING FOR TOMORROW. QUASI-STATIONARY E-W BOUNDARY WILL RESIDE OVER NORTHERN LOWER TO START OUT THE DAY...THEN MIGRATE NORTHWARD AS THE DAYS WEARS ON IN RESPONSE TO A SHORTWAVE DIVING SOUTH ACROSS MANITOBA/WESTERN ONTARIO. SYNOPTIC CONVERGENCE ALONG THE SHALLOW BOUNDARY WILL BE WEAK WITH LOW LEVEL SW FLOW ONLY 10-15KTS. BUT WITH 950MB WINDS 5-10KTS...HAVE TO BE CONCERNED WITH THE INTERACTION OF THIS FRONT WITH LAKE BREEZES DURING THE AFTERNOON. RIBBON OF HIGHEST 850MB THETA-E AIR WILL LIFT NORTH WITH THE FRONTAL BOUNDARY THROUGH THE DAY INTO EASTERN UPPER DUE TO MOISTURE POOLING. ACROSS NORTHERN LOWER...BEST LOW LEVEL CONVERGENCE WILL BE LOCATED ACROSS NE LOWER WHERE SW FLOW MEETS THE LAKE BREEZE COMING OFF OF LAKE HURON. CONVERSELY...LATER SHIFTS MAY HAVE TO REDUCE POPS ON THE LAKE MICHIGAN SIDE AS THE MARINE INFLUENCE SPREADS INLAND. TO FURTHER COMPLICATE MATTERS...WEAK EDDIES IN THE FLOW SEEN IN WV IMAGERY OVER ND/SD WILL MOVE INTO THE GREAT LAKES AROUND MID-DAY AND COULD ENHANCE THE CONVECTION. STORM ORGANIZATION WILL BE MOSTLY PULSE TYPE WITH 0-6KM BULK SHEAR A PUNY 10-15KTS. MODIFYING A GFS SOUNDING FOR EASTERN UPPER(NORTHERN LOWER) AT 00Z WED...A PARCEL OF 83/63 PRODUCES ML CAPE OF ABOUT 1000(600) J/KG WITH A CIN OF ABOUT 25(15) J/KG...CERTAINLY SMALL ENOUGH FOR LAKE BREEZES TO OVERCOME. WITH WEAK MID-LEVEL LAPSE RATES ABOUT 6 C/KM AND FREEZING LEVELS OVER 14KFT...HAIL THREAT WILL BE MINIMAL BUT COULD SEE AN ISOLATED WIND DAMAGE REPORT IF COLD POOLS CAN CONGEAL. ANOTHER CONCERN WILL BE HEAVY RAINFALL WITH PWATS AROUND 1.5 AND THE K-INDEX AROUND 35. WILL CONFINE HIGHER POPS TO THE INTERIOR AREAS...BUT WILL LEAVE WORDING AS SCATTERED FOR THE AFTERNOON. TUESDAY NIGHT THROUGH THURSDAY...QUASI-STATIONARY BOUNDARY LIFTS NORTH AS A WARM FRONT WITH THE NEXT WAVE APPROACHING THE WESTERN GREAT LAKES OVERNIGHT. WEAK LOW PRESSURE WILL SKIRT TO THE NORTH WEDNESDAY MORNING AND SEND ANOTHER WEAK COLD FRONT ACROSS THE GREAT LAKES. WITH THE LIGHT WIND FIELD...PRECIP WATER AROUND 1.7 AND K INDEX AROUND 35...ANY THUNDERSTORMS THAT DEVELOP ON WEDNESDAY WILL BE SLOW MOVING AND HAVE THE POTENTIAL TO DROP HEAVY RAINFALL. DEGREE OF INSTABILITY WILL CONTINUE TO REST ON CLOUD COVER...BUT SHOULD NOT BE A PROBLEM FOR DEEP CONVECTION WITH SURFACE/850 DEWPOINTS IN THE MID 60S F AND 14C. WIND FIELDS WILL REMAIN LIGHT WITHIN THE LOW TO MID-LEVELS (LESS THAN 20 KTS 0-6KM) SO STORM ORGANIZATION WILL BE LIMITED TO PULSE TYPE ACTIVITY. LAPSE RATES WILL HANG AROUND 6 C/KM WITH A LONG AND SKINNY CAPE PROFILE WITH A MORE TROPICAL ENVIRONMENT IN PLACE...SO NOT THE BEST FOR SEVERE HAIL EITHER (FREEZING LEVEL 14.5). SHORTWAVE DEPARTS TO THE EAST WEDNESDAY NIGHT...BUT NOT BEFORE LEAVING ANOTHER FRONT QUASI-STATIONARY ACROSS MICHIGAN. AS THE BOUNDARY BECOMES MORE DIFFUSE...EXPECT SHOWERS AND THUNDERSTORMS TO REDUCE IN AREAL COVERAGE DURING THE NIGHT TIME...BUT THEN PICK UP AGAIN WITH AFTERNOON HEATING. BUT WITH ADDED LIFT FROM THE FRONT (AND PERHAPS A WEAK SHORTWAVE) TO GO ALONG WITH THE LAKE BREEZES...WILL BUMP UP POPS FOR THURSDAY AS THE ATMOSPHERIC PROFILE REMAINS LARGELY UNCHANGED FROM THE DAY BEFORE. FRIDAY THROUGH SUNDAY...MODEL GENERAL CONSENSUS SHOWS A REVERSAL IN THE UPPER AIR PATTERN FOR NEXT WEEKEND...AS THE GREAT BASIN RIDGE WEAKENS...WHILE A RIDGE BUILDS OUT OVER THE NORTHERN PACIFIC OCEAN. THIS WILL PROMPT HEIGHTS ALONG THE WEST COAST AND HEIGHT RISES OVER THE GREAT PLAINS AND MIDWEST. CONSIDERABLE DIFFERENCES STILL EXIST FOR THE FRIDAY SHORTWAVE AND ASSOCIATED FRONTAL PASSAGE BETWEEN THE MODELS. ECMWF IS MORE AMPLIFIED THAN THE GFS/CANADIAN...AND THEREFORE BRINGS THE SHORTWAVE FARTHER SOUTH (JUST NORTH OF LAKE SUPERIOR) AS WELL AS THE COLD FRONT (CLEARS THE CWA BY SATURDAY MORNING). GFS/CANADIAN MODELS KEEP THIS FRONT FARTHER NORTH OVER LAKE SUPERIOR/SOUTHERN ONTARIO. WILL TAKE A BLEND THAT FALLS IN LINE WITH THE NCEP ENSEMBLES AND ADD POPS FOR FRIDAY...BUT LET SATURDAY/SUNDAY REMAIN DRY WITH HIGH PRESSURE BUILDING IN BEHIND THE FRONT. BUT THIS COULD EASILY CHANGE WITH TIME DEPENDING ON WEAR THE FRONT STALLS. THIS ALSO MAKES TEMPERATURE FORECASTING PROBLEMATIC FOR THE WEEKEND...WHICH ALL DEPENDS WHICH AIR MASS WE WIND UP IN. WILL TEND SLIGHTLY COOLER WITH THE FRONT TOO THE SOUTH. MPC && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 24, 7:37 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 737 PM EDT MON JUL 24 2006 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-251000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 737 PM EDT MON JUL 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...THIS EVENING AND OVERNIGHT THUNDERSTORMS ARE EXPECTED ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN THIS EVENING INTO THE OVERNIGHT HOURS. SOME OF THESE STORMS MAY BECOME SEVERE BEFORE MIDNIGHT...ESPECIALLY SOUTH OF M-68...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. THERE IS AN INCREASED RISK OF RIP CURRENTS TODAY AND THIS EVENING ON LAKE MICHIGAN BEACHES OF NORTHERN MICHIGAN...ESPECIALLY ALONG US-2 WEST OF THE MACKINAC BRIDGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS IN EASTERN UPPER AND NORTHERN LOWER MICHIGAN TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. KAS
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 10:00 PM EDT | Special Marine Warning | APX | 2 hr | |
| Jul 24, 10:34 PM EDT | Severe Thunderstorm Warning | APX | Alpena, Montmorency | 44 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.